Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi im on my 5th month of accutane taking 70 mg a day. I noticed im very thirsty all the time. Is this normal?

Share this post


Link to post
Share on other sites
Guest davidtheskinking

Drink more water!

you should be drinking 50% of your body weight in ounces of water each day to stay hydrated.

You should never be thirsty, when you are it means you are dehydrated.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×